Note on nonstability of the linear recurrence
By J. Brzdk, D. Popa, B. Xu. 2006
51 citations recorded by the source corpus.
Subfields: Algebra and Number Theory, Applied Mathematics
View Paper: https://www.semanticscholar.org/paper/7bea233544e1d6f26cb753bf302472964dd03dfb
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
- Ioan A. Rus
- Janusz Brzdek
- Krzysztof Cieplinski
- Zbigniew Leśniak
- Michael Th. Rassias
- Soon-Mo Jung
- Cristinel Mortici
- Feng Qi (祁锋)
In Applied Mathematics
- Krzysztof Cieplinski
- Janusz Brzdek
- Ioan A. Rus
- Zbigniew Leśniak
- Michael Th. Rassias
- Soon-Mo Jung
- Cristinel Mortici
- Feng Qi (祁锋)
Citations in the corpus
- REMARKS ON ULAM STABILITY OF THE OPERATORIAL EQUATIONS (2009, background): “) and for difference equations ([3], [4], [5], [23], [24],.”
- On the Stability of a Functional Equation Associated with the Fibonacci Numbers (2014, background): “[3–14]).”
- On Ulam’s Type Stability of the Linear Equation and Related Issues (2014, background): “Nonstability It seems to be difficult to give a suitable (but simple) definition of nonstability of functional equations; some examples of such definitions can be found in [54, 57, 73–76].”